# SDR UALA2011101105519

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 40,167 hours, 8,778 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDIM CARD HR LOSS OF RIGHT HYDIM CARD (HR).  (STATUS)  -DEFERRED PER 2911H. -INF-  :MESSAGE SHOULD READ HYDIM CARD HCR.  ACCOMPLISHED LRU REPLACEMENT TEST VIA MAT, HCR CKS GOOD, NO ACTIVE OR LATCHED FAULTS.  SOFTWARE CONFIG CHECK ALSO CHECKS GOOD.
